Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 7, NWS Morristown, TN

April 3, 20156 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Apr 3, 2015, 8:58 PM EDT for 6 counties in Tennessee. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2015, 8:58 PM EDT (00:58 UTC)
Expired
Apr 3, 2015, 10:00 PM EDT
In force
62 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Bradley County, TN, Hamilton County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Polk County, TN

The radar

The Northeast Alabama radar (KHTX), 111 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 9:05 PM EDTTSTM WND DMG3 W Niota, TN1 TREE DOWN ON COUNTY ROAD 255.
Apr 3, 9:10 PM EDTTSTM WND DMG6 E Cleveland, TN1 TREE DOWN ON CLIMER ROAD NORTHEAST.
Apr 3, 9:10 PM EDTTSTM WND DMGCleveland, TNFEW TREES DOWN COUNTY-WIDE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 4:10 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

465 
WUUS54 KMRX 040058
SVRMRX
TNC011-065-107-121-123-139-040200-
/O.NEW.KMRX.SV.W.0007.150404T0058Z-150404T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
858 PM EDT FRI APR 3 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MONROE COUNTY IN EASTERN TENNESSEE...
  MCMINN COUNTY IN EASTERN TENNESSEE...
  POLK COUNTY IN EASTERN TENNESSEE...
  MEIGS COUNTY IN EASTERN TENNESSEE...
  BRADLEY COUNTY IN EASTERN TENNESSEE...
  HAMILTON COUNTY IN EASTERN TENNESSEE...

* UNTIL 1000 PM EDT

* AT 857 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTHEAST OF DECATUR TO NEAR DUNLAP...MOVING
  SOUTH AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHATTANOOGA...CLEVELAND...ATHENS...DECATUR...BENTON...DUCKTOWN...
  SODDY-DAISY...SIGNAL MOUNTAIN...ETOWAH...WALDEN...LAKESITE...
  CHARLESTON...RIDGESIDE...HARRISON...EAST CLEVELAND...WILDWOOD
  LAKE...FAIRMOUNT...SOUTH CLEVELAND...RED BANK AND COLLEGEDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR MUCH OF 
EAST TENNESSEE.

LAT...LON 3498 8548 3507 8536 3515 8539 3532 8524
      3545 8517 3546 8511 3543 8510 3544 8506
      3544 8498 3547 8498 3544 8492 3550 8486
      3555 8487 3555 8481 3558 8481 3561 8478
      3564 8465 3522 8429 3499 8432
TIME...MOT...LOC 0057Z 357DEG 36KT 3561 8471 3537 8534 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH

$$

TG
1 follow-up statement
426 
WWUS54 KMRX 040115
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
915 PM EDT FRI APR 3 2015

TNC011-065-107-121-123-139-040200-
/O.CON.KMRX.SV.W.0007.000000T0000Z-150404T0200Z/
MONROE TN-MCMINN TN-POLK TN-MEIGS TN-BRADLEY TN-HAMILTON TN-
915 PM EDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHWESTERN MONROE...MCMINN...POLK...MEIGS...BRADLEY AND
HAMILTON COUNTIES...

AT 915 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF SWEETWATER TO NEAR SODDY-DAISY...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...CLEVELAND...ATHENS...DECATUR...BENTON...DUCKTOWN...
SODDY-DAISY...SIGNAL MOUNTAIN...ETOWAH...WALDEN...LAKESITE...
CHARLESTON...RIDGESIDE...HARRISON...EAST CLEVELAND...WILDWOOD LAKE...
FAIRMOUNT...SOUTH CLEVELAND...RED BANK AND COLLEGEDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR CENTRAL
TENNESSEE.

LAT...LON 3498 8548 3507 8536 3515 8539 3532 8524
      3545 8517 3546 8511 3543 8510 3544 8506
      3544 8492 3550 8486 3555 8487 3555 8481
      3558 8481 3561 8471 3564 8465 3522 8429
      3499 8432
TIME...MOT...LOC 0115Z 313DEG 26KT 3559 8462 3533 8517 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH

$$

MOULTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:16 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Apr 3, 7:16 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
716 PM EDT FRI APR 3 2015

.AVIATION...
FOR THE 00Z TAFS...THUNDERSTORMS CURRENTLY MOVING INTO EAST
TENNESSEE AND SOUTHWEST VIRGINIA. SOME STORMS WILL BE SEVERE WITH
LARGE HAIL AND DAMAGING WIND BEING THE PRIMARY HAZARDS.
LINE OF THUNDERSTORMS WILL LAST THROUGH ABOUT 03Z - 06Z. A FEW
SHOWERS WILL LINGER BEHIND THE STORMS FOR A FEW HOURS. CLOUDS WILL
QUICKLY CLEAR OUT OVERNIGHT LEADING TO GENERALLY CLEAR SKIES, BUT
WINDS COULD CONTINUE TO BE A BIT BREEZY INTO TOMORROW.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 2 AM EDT SATURDAY FOR CHEROKEE-CLAY.

TN...WIND ADVISORY UNTIL 2 AM EDT /1 AM CDT/ SATURDAY FOR ANDERSON-
     BLEDSOE-BLOUNT SMOKY MOUNTAINS-BRADLEY-CAMPBELL-CLAIBORNE-
     COCKE SMOKY MOUNTAINS-EAST POLK-GRAINGER-HAMBLEN-HAMILTON-
     HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LOUDON-MARION-MCMINN-
     MEIGS-MORGAN-NW BLOUNT-NORTH SEVIER-NORTHWEST CARTER-
     NORTHWEST COCKE-NORTHWEST GREENE-NORTHWEST MONROE-RHEA-
     ROANE-SCOTT TN-SEQUATCHIE-SEVIER SMOKY MOUNTAINS-SOUTHEAST
     CARTER-SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-
     UNION-WASHINGTON TN-WEST POLK.

VA...WIND ADVISORY UNTIL 2 AM EDT SATURDAY FOR LEE-RUSSELL-SCOTT-
     WASHINGTON-WISE.

&&

ABM
Hazardous weather outlook, Apr 3, 3:44 PM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
344 PM EDT FRI APR 3 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-041945-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
344 PM EDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...WINDY CONDITIONS TODAY AND TONIGHT...
...RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING...

A DEVELOPING AREA OF LOW PRESSURE WILL MOVE ACROSS THE OHIO VALLEY
TODAY AND INTO THE MID-ATLANTIC STATES TONIGHT. THE TIGHTENING
PRESSURE GRADIENTS AROUND THIS SYSTEM WILL PRODUCE WINDY CONDITIONS
AREA-WIDE FOR THIS AFTERNOON THROUGH EARLY SATURDAY MORNING.

A SQUALL LINE OF THUNDERSTORMS WILL DEVELOP ACROSS ALABAMA...MIDDLE
TENNESSEE AND EASTERN KENTUCKY THIS AFTERNOON. THIS LINE OF STORMS
WILL MOVE EAST INTO THE PLATEAU AND SOUTHWESTERN VIRGINIA BY LATE
AFTERNOON OR EARLY EVENING...THEN ACROSS THE REST OF THE AREA BY
AROUND MIDNIGHT. THE MAIN CONCERN FOR THIS LINE OF STORMS WILL BE
DAMAGING WINDS...SMALL HAIL...AND LOCALLY HEAVY DOWNPOURS.
HOWEVER...ISOLATED TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND
EVENING.

In the hours before

Special weather statement, Apr 3, 6:05 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
605 PM EDT FRI APR 3 2015

TNZ014>016-VAZ001-005-032300-
HANCOCK TN-HAWKINS TN-CLAIBORNE TN-SCOTT VA-LEE VA-
605 PM EDT FRI APR 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HAWKINS...NORTHEASTERN
CAMPBELL...HANCOCK...NORTHEASTERN GRAINGER...NORTHEASTERN UNION...
CLAIBORNE...WESTERN SULLIVAN...SOUTHWESTERN WISE...SOUTHWESTERN SCOTT
AND LEE COUNTIES UNTIL 700 PM EDT...

AT 604 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HARROGATE-SHAWANEE...OR 21 MILES NORTH OF MAYNARDVILLE...MOVING EAST
AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROGERSVILLE...SNEEDVILLE...JONESVILLE...NEW TAZEWELL...TAZEWELL...
SURGOINSVILLE...PENNINGTON GAP...HARROGATE-SHAWANEE...CHURCH HILL...
DUFFIELD...CLINCHPORT...DRYDEN...KYLES FORD...EVANSTON...
SPRINGDALE...PATTONSVILLE...HOWARD QUARTER...EWING...OKOLONA AND LONE
MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR MUCH OF
EAST TENNESSEE AND SOUTHWESTERN VIRGINIA.

LAT...LON 3644 8269 3644 8321 3643 8320 3639 8330
      3642 8343 3637 8346 3635 8354 3637 8359
      3633 8366 3636 8370 3634 8373 3643 8380
      3643 8392 3654 8398 3659 8398 3658 8369
      3667 8352 3667 8342 3673 8324 3681 8274
TIME...MOT...LOC 2204Z 260DEG 62KT 3655 8376

TG
Special weather statement, Apr 3, 7:10 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
710 PM EDT FRI APR 3 2015

TNZ014>016-038-040000-
HANCOCK TN-HAWKINS TN-CLAIBORNE TN-GRAINGER TN-
710 PM EDT FRI APR 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON...
HAWKINS...HANCOCK...NORTHEASTERN GRAINGER...NORTHEASTERN HAMBLEN...
EASTERN CLAIBORNE...NORTHERN GREENE...WESTERN SULLIVAN AND
SOUTHWESTERN LEE COUNTIES UNTIL 800 PM EDT...

AT 710 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TAZEWELL...OR 10 MILES NORTH OF RUTLEDGE...MOVING EAST AT 50 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KINGSPORT...ROGERSVILLE...SNEEDVILLE...NEW TAZEWELL...BEAN STATION...
TAZEWELL...SURGOINSVILLE...CHURCH HILL...MOUNT CARMEL...BULLS GAP...
KYLES FORD...EVANSTON...MCCLOUD...HOWARD QUARTER...KEPLER...THORN
HILL...OKOLONA...TREADWAY...LONE MOUNTAIN AND ST. CLAIR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR CENTRAL
TENNESSEE AND SOUTHWESTERN VIRGINIA.

LAT...LON 3658 8260 3657 8262 3652 8261 3649 8263
      3646 8270 3642 8268 3636 8281 3637 8284
      3633 8291 3633 8294 3628 8301 3628 8312
      3635 8316 3632 8317 3632 8320 3629 8322
      3633 8361 3659 8361 3660 8331
TIME...MOT...LOC 2310Z 274DEG 54KT 3642 8350

17
Local storm report, Apr 3, 7:43 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
743 PM EDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             1 SW TAZEWELL           36.45N 83.59W
04/03/2015  E0.50 INCH       CLAIBORNE          TN   PUBLIC

            0.5 INCH HAIL REPORTED IN NEW TAZEWELL.

&&
Special weather statement, Apr 3, 8:09 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
809 PM EDT FRI APR 3 2015

TNZ012-013-035-036-040100-
CAMPBELL TN-MORGAN TN-SCOTT TN-ANDERSON TN-
809 PM EDT FRI APR 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR CAMPBELL...MORGAN...SCOTT...
NORTHWESTERN ANDERSON AND WESTERN CLAIBORNE COUNTIES UNTIL 900 PM
EDT...

AT 809 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF ONEIDA
TO 18 MILES WEST OF WARTBURG...AND MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...LA FOLLETTE...ONEIDA...WARTBURG...JACKSBORO...
HUNTSVILLE...HELENWOOD...JELLICO...CARYVILLE...LAKE CITY...
WINFIELD...SUNBRIGHT...ELGIN...WHITE OAK...ROYAL BLUE...ELK VALLEY...
SMOKEY JUNCTION...ROSEDALE...RUGBY AND DEERLODGE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR CENTRAL
TENNESSEE.

LAT...LON 3659 8398 3652 8397 3603 8420 3607 8434
      3602 8475 3609 8480 3609 8483 3616 8491
      3637 8471 3640 8466 3641 8467 3660 8449
TIME...MOT...LOC 0009Z 257DEG 21KT 3661 8442 3608 8492

17
Local storm report, Apr 3, 8:37 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
837 PM EDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             OAKDALE                 35.99N 84.56W
04/03/2015  E1.00 INCH       MORGAN             TN   PUBLIC

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:09 PM EDTSpecial Weather StatementMRXAnderson, Campbell, Morgan, Scott51 min
Apr 3, 8:12 PM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Rhea, Roane48 min
Apr 3, 8:27 PM EDTSevere Thunderstorm WarningMRXMarion, Sequatchie48 min
Apr 3, 8:46 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, McMinn, Monroe44 min
Apr 3, 9:13 PM EDTSevere Thunderstorm WarningMRXMarion, Sequatchie47 min
Apr 4, 3:04 AM EDTFrost AdvisoryMRXBledsoe, Bradley, Hamilton, Loudon, McMinn, Marion and 6 more30 hr
Apr 4, 3:04 AM EDTFreeze WarningMRXAnderson, Blount, Campbell, Carter, Claiborne, Cocke and 15 more30 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.